# SDR CA060213004

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MM67075294009
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) TOTAL LOSS OF NR 2 HYDRAULIC FLUID, FROM A RUPTURE ON THE PRESSURE MANIFOLD LINE P/N MM670-75294-009. NR 2 HYDRAULIC LINES P/N MM670-75294-009, MM670-75294-005 AND SUPPORT CLAMPS P/N MM670-75800-041, MM670-75800-029 ALL REPLACED. ENGINE DRIVEN PUMP FAILED AND REPLACED. IT IS SUSPECTED THE CAVITATIONS CAUSED BY THE FAILURE OF THE ENGINE DRIVEN PUMP CAUSED EXCESSIVE BUFFETING IN THE HYDRAULIC LINES. THE BUFFETING OF THESE LINES CAUSED DAMAGE TO THE CLAMPS AND RESULTED IN THE HYDRAULIC LINE CHAFING THROUGH UNTIL TOTAL LOSS OF HYDRAULIC FLUID OCCURED. (TC NR 20060213004)
